MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 1 TIP 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 1 TIP 150CM; CATHETER, PERCUTANEOUS
Model Number M0031681810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that procedure of thrombectomy for left m1-distal was performed on (b)(6) 2020.The modified rankin scale (mrs) of the patient before the procedure was 2.The alberta stroke program early ct score (aspects) before procedure was 8.The thrombolysis in cerebral infarction (tici) was 0 before procedure.The national institutes of health stroke scale (nihss) score before the procedure was 26.A retriever and aspiration catheter were used to complete the 1st and 2nd passes.However, the modified treatment in cerebral infarction (mtici) was not improved and remained 0 after the 2nd pass.3rd pass was performed using a microcatheter (subject device), stent retriever and a guidewire.Vessel perforation occurred during the 3rd pass; however, the physician could not identify which device caused the perforation.After the procedure, the final tici was 2a and nihss was 30.The mrs score became worse to 4 on (b)(6) 2020 and the mrs score became worse to 5 on (b)(6) 2021.No further information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported event could not be confirmed and it cannot be confirmed that the device met specification when released, as the device was not returned.An assignable cause of anticipated procedural complication will be assigned to this complaint as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.

Brand Name
EXCELSIOR SL-10 STRAIGHT 1 TIP 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11445808
Report Number3008881809-2021-00117
Device Sequence Number3618814
Product Code DQY
UDI-Device Identifier04546540688200
UDI-Public04546540688200
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0031681810
Device Catalogue NumberM0031681810
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRATION CATHETER (UNKNOWN MANUFACTURER); TRAXCESS GUIDEWIRE (TERUMO); TREVO XP RETRIEVER (STRYKER); TRON FX STENT RETRIEVER (TERUMO); ASPIRATION CATHETER (UNKNOWN MANUFACTURER); TRAXCESS GUIDEWIRE (TERUMO); TREVO XP RETRIEVER (STRYKER); TRON FX STENT RETRIEVER (TERUMO)
Outcome Attributed to Adverse Event Other;
Patient Age77 YR